# SDR DALA2023041302935

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 86,632 hours, 17,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 SEAT TRACK-THE CABIN SEAT TRACK FOUND CORROSION AT RBL 88.5 STA 955. CORRECTIVE ACTION: REPAIRED THE DAMAGED SEAT TRACK AS PER B767-300 SRM 53-00-52-2R-3 FIG 201 RELEASE 121.00-01/31/23. (2717057)
